# SDR SIMA20170920004

- Difficulty date: September 20, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 34,702 hours, 30,122 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBD TO DTW DUE MTX. LOST SBY IND ISIS OUT OF ORDER DECLARED EMERGENCY. RESET POWER & CHECKED ELECTRICAL CONNECTIONS BEHIND ISIS REF AMM 34-01-01 NO DEFECTS NOTED & REF FIM TASK 34-01-00-810-801-A FOUND TO BE IN A TRANSITORY CONDITION.
